Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Limit cycles of a second-order differential equation
Chen, Ting (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2019
Resumen: We provide an upper for the maximum number of limit cycles bifurcating from the periodic solutions of x=0, when we perturb this system as follows \ (1 ^m )Q(x,y) x=0, \] where >0 is a small parameter, m is an arbitrary non-negative integer, Q(x,y) is a polynomial of degree n and =(y/x). The main tool used for proving our results is the averaging theory.
Nota: Número d'acord de subvenció EC/H2020/778078
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1617
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Averaging theory ; Limit cycle ; Mathieu-Duffing type
Publicado en: Applied mathematics letters, Vol. 88 (2019) , p. 111-117, ISSN 0893-9659

DOI: 10.1016/j.aml.2018.08.015


Preprint
7 p, 289.4 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2018-11-12, última modificación el 2019-02-06



   Favorit i Compartir